RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1995, Volume 57, Issue 3  


A criterion for the solvability of alternative algebras
M. M. Babikov
323
Change of variables in Sobolev–Orlicz spaces of infinite order
Ha Huy Bang
331
One singularly perturbed system of partial differential equations of the first order
V. F. Butuzov, A. F. Karashchuk
338
Induced representations of nonlocally compact groups
P. Gibilisco
350
On representing natural numbers as a sum of mixed powers
A. M. Dashkevich
359
Asymptotic behavior of periodic solutions of parabolic equations with weakly nonlinear perturbation
M. Yu. Kokurin
369
Splittable groups with splitting component of prime index
S. V. Larin, A. I. Sozutov
377
Spectra of solvability for varieties of modules
L. M. Martynov
386
Analogs of limit-point theorems
K. A. Mirzoev
394
Existence of measures invariant with respect to a semigroup of continuous open mappings of a locally compact topological space
V. V. Mukhin
415
Division of independent variable and transcendence
N. D. Nagaev
422
Spherical functions on a finite affine space with a series of Zelevinsky subgroups
E. E. Petrov
434
On examples of associate nilalgebras
A. I. Sozutov
445
On determination of self-adjoint differential operators on a semiaxis
V. A. Yurko
451

Brief Communications
Pontryagin duality in the theory of topological vector spaces
S. S. Akbarov
463
Method of reflections applied to the construction of the asymptote of Green's function for parabolic equations with variable coefficients
V. G. Danilov, S. M. Frolovichev
467
On asymptotic decomposition of oscillating integrals with semi-quasi-homogeneous phase
V. N. Karpushkin
471
Estimate of the rate of stabilization of the solution of the first initial-boundary problem for the equation of a porous medium in an unbounded region
A. F. Tedeev
473
Математические заметки Mathematical Notes
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019